# SDR ORJA9671

- Difficulty date: October 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N881RA
- Make and model: Doug DC-9-83
- Aircraft serial: 49941
- System (JASC): 3350 · Emergency Lighting
- Part: Power Pack
- Part number: 670030431
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

COCKPIT OVERHEAD EMERGENCY LIGHTS INOPERATIVE.  REPlaCED BATTERIES TO COCKPIT OVERHEAD EMERGENCY-LIGHT BATTERY PACK.  OPS NORMAL.  (X)
